# SDR C2XA03BT115

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 5,266 hours, 4,784 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030201
- Part serial: 00518
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,845 hours, 5,521 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AUTO PRESSURIZATION FAILED DURING DESCENT.  AIRCRAFT WAS RELEASED IAW MEL 21-31-03/1 CONTROL NUMBER 037305.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED DIGITAL PRESSURIZATION CONTROLLER IAW EMB135 AMM 21-31-01.  OPS CHECKED GOOD.  REMOVED FROM MEL.  AIRCRAFT RETURNED TO SERVICE.
